Table of Contents Author Guidelines Submit a Manuscript
Computational and Mathematical Methods in Medicine
Volume 8, Issue 3, Pages 191-203
http://dx.doi.org/10.1080/17486700701529002
Original Article

On Oscillatory Pattern of Malaria Dynamics in a Population with Temporary Immunity

1Department of Mathematics, Mbarara University, P.O. Box 1410, Mbarara, Uganda
2Department of Mathematics, Makerere University, P.O. Box 7062, Kampala, Uganda

Received 2 October 2006; Revised 1 February 2007; Accepted 20 June 2007

Copyright © 2007 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

J. Tumwiine, J. Y. T. Mugisha, and L. S. Luboobi, “On Oscillatory Pattern of Malaria Dynamics in a Population with Temporary Immunity,” Computational and Mathematical Methods in Medicine, vol. 8, no. 3, pp. 191-203, 2007. https://doi.org/10.1080/17486700701529002.